FREE SAME DAY DELIVERY MINIMUM OF P500 

0

Your Cart is Empty

SaridonTablet 500mg 10s

For the relief of mild to severe headaches, relief of pain such as headache, toothache, menstrual discomfort, posoperative and rheumatic pain, and for pain and fever associated with colds and flu

Place of Origin

Indonesia

Directions

 

Adults: 1-2 tablets single dose.

Adolescents 12-16 years: 1 tablet single dose

 

 

Store at temperatures not exceeding 25°C.

 

Ingredients

 

Paracetamol 250mg / Propyphenazone 150mg / Caffeine 50mg